MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOW PROFILE 17 ABUTMENT 4.1MM(D) X 4MM(H); DENTAL SCREW

BIOMET 3I CERTAIN LOW PROFILE 17 ABUTMENT 4.1MM(D) X 4MM(H); DENTAL SCREW
Catalog Number ILPAC4417
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Inflammation (1932); Osteolysis (2377)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A4: weight unknown / not provided customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the screw fractured in the implant at tooth location #6 and was unable to be retrieved.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 3252.H6: investigation conclusions code was added: 4307.Zimvie received the reported abutment for evaluation.Visual evaluation was performed, a fracture has been identified inside implant.Dhr review was completed for the subject lot number 2022031313.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022031313 for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was clinician incorrectly engages abutment screw into implant.Therefore, based on the available information, device malfunction did occur.The fracture has been identified inside implant.The reported event is confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
CERTAIN LOW PROFILE 17 ABUTMENT 4.1MM(D) X 4MM(H)
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19333733
Report Number0001038806-2024-01017
Device Sequence Number19608427
Product Code NHA
UDI-Device Identifier00844868037569
UDI-Public(01)00844868037569(17)270503(10)2022031313
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberILPAC4417
Device Lot Number2022031313
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient EthnicityNon Hispanic